The instant-response limit in whitham’s nonlinear traffic-flow model: Uniform well-posedness and global existence

Research output: Contribution to journalArticlepeer-review

Abstract

Solutions of Whitham’s traffic-flow equations are shown to exist globally in time for small values of the response-time parameter, provided that parameter vanishes more rapidly than the cube of the diffusion parameter. In the hyperbolic-hyperbolic singular limit that occurs as the response-time vanishes, the solution converges to the entropy weak solution of the simplified equations.

Original languageEnglish
Pages (from-to)263-282
Number of pages20
JournalAsymptotic Analysis
Volume1
Issue number4
DOIs
StatePublished - 1988

Fingerprint

Dive into the research topics of 'The instant-response limit in whitham’s nonlinear traffic-flow model: Uniform well-posedness and global existence'. Together they form a unique fingerprint.

Cite this